# SDR QXEA2013021200383

- Difficulty date: February 12, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,880 hours, 29,187 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 699018003
- Part serial: 1057
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Part time: 20,693 hours, 21,846 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE AUTOFEATHER TEST FAILED.  REPLACED THE NR 1 ENGINE PEC AS A PRECAUTION IAW 61-20-36-000-801 & 61-20-36-400-801 & MX 6710006.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
